Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Constant pain in feet. Detected due to alcohol abuse. Off alcohol, had sticky blood syndrome, cardiomyopathy. On warfarin. Advice

Good morning
I am a recovering alcoholic I'm 66years old and my doctor says the constant pain in my feet is due to alcohol abuse when ever I see him I a sk about a cure or some relief but he just shakes his head,I'm retired now and would like to travel with my wife who is super fit can you give me some hope as my own doctor doesn't see to give a dam ,I haven't had a alcoholic drink since November 2006 but I do have sticky blood syndrome and cardiomyopathy but I don't over do things and take my warfarin as I should.ive had several blood clots and DVTS but nothing for two years,apart from the sole of my feet I'm very active well to a point can any body advise many thanks Mike Popley
Asked On : Fri, 27 Sep 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,

I am Dr. (Col) R Karanwal, M.D. (Internal Medicine), Consultant Physician, for your assistance.

Thanks for reposing your faith in me and post your query on this website. I fully appreciate your concerns.

1. You are probably suffering from Alcoholic peripheral polyneuropathy- due to Thiamine + B12 deficiency.

If you had visited my Clinic for consultation, I would have prescribed high doses of Thiamine ( a type of Vitamin B) + Vitamin B12 with strong possibility of significant effect.

Please feel free to revert back to me in case of further clarifications, if any.

I am confident that you will benefit from the advice.

May I assure you that I am always available for your assistance. My endeavor would always be to give you a sound medical advice, to the best of my knowledge and vast experience.

HAVE A NICE DAY AND A SPEEDY RECOVERY.

Fond Regards,

Dr.(Col) R Karanwal
MBBS; M.D. (Internal Medicine)
Consultant Physician


(PLEASE NOTE :- My opinion/advice is based SOLELY on the details provided by you.)
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions